On the theory of singular operators with a shift
Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 116-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_1_a15,
author = {A. P. Soldatov},
title = {On the theory of singular operators with a shift},
journal = {Differencialʹnye uravneni\^a},
pages = {116--131},
year = {1979},
volume = {15},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_1_a15/}
}
A. P. Soldatov. On the theory of singular operators with a shift. Differencialʹnye uravneniâ, Tome 15 (1979) no. 1, pp. 116-131. http://geodesic.mathdoc.fr/item/DE_1979_15_1_a15/